I take 200mg topiramate daily, 100mg in the morning and 100mg at night. I restarted this medication about a month ago. I barely eat, because I do not have much of an appetite and am just generally not hungry. I have weight too lose, about 15-25 pounds. I took this medication about 1-2 years ago for chronic migraines and lost 40 pounds then stopped it, regained 20 pounds migraines stated again, and began the medication again. I want to know if my body is just adjusting to not eating as much and the medication? Will I eventually lose the weight? Is my body adjusting? Any advice? Any information would be helpful!
Hi Mallory, I'm curious about your experience with Topamax. I read your post, and its almost identical to mine. I took topamax for the first time for migraine prevention about 4 years ago, and got many adverse side effects but was able to loose 35 lbs, on only 200 mgs. I discontinued, but when my migraines returned with a vengeance, I decided to give it another try. Well... second go around... And I've barely dropped 5 lbs and I just tritrated up 400 mgs, which is maximum dose per my neurologist. My migraines are non existent between topamax and botox, but the weight loss has been very disappointing. Just wondering what your outcome has been with your second time go around with topamax.
- Topiramate Information for Consumers
- Topiramate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topiramate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Nov 2012 • 3 answers
Posted 9 Mar 2016 • 1 answer
Posted 28 Jul 2016 • 3 answers
Posted 30 Jul 2016 • 2 answers
Posted 17 Dec 2016 • 0 answers